# SDR CA001207023

- Difficulty date: November 18, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 55,782 hours, 8 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 651952022
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED WEIGHT UPGRADE MODIFICATIONS, THE RT LOWER SIDE STRUT WAS FOUND TO CONTAIN MULTIPLE CRACKED WITH IN THE THREADED END PORTION OF THE STRUT. A 1 1/2 X 1/2 INCH PIECE OF THE THREADED WAS MISSING. THE LT LOWER STRUT WAS ALSO FOUND TO BE CORRODED,  BUT NOT DAMAGED. BOTH STRUTS WERE REPLACED.
